# SDR HALA2008111600859

- Difficulty date: November 16, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N483HA
- Make and model: Boeing 717-200
- Aircraft serial: 55128
- Aircraft time: 17,832 hours, 18,281 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - NOSE DID NOT RETRACT AFTER TAKEOFF.  FOUND NOSE STRUT COMPRESSED NO LEAKS NOTED.  REPLACED AIR CHARGING VALVE SERVICED STRUT PER MM32-21-01, RETRACTION CK GOOD.
